Translator Disclaimer
June 2021 Value sharing problems for certain types of difference polynomials
Chao Meng, Gang Liu
Tbilisi Math. J. 14(2): 17-31 (June 2021). DOI: 10.32513/tmj/19322008119

Abstract

In this paper, we study the value sharing problems for certain types of difference polynomials with the notion of weakly weighted sharing. Our results improve and generalize the results due to P. Sahoo and B. Saha [App. Math. E-Notes. 16(2016), 33-44], H.P. Waghamore [Tbilisi Math. J. 11(2018), 1-13].

Citation

Download Citation

Chao Meng. Gang Liu. "Value sharing problems for certain types of difference polynomials." Tbilisi Math. J. 14 (2) 17 - 31, June 2021. https://doi.org/10.32513/tmj/19322008119

Information

Received: 20 February 2020; Accepted: 10 October 2020; Published: June 2021
First available in Project Euclid: 2 July 2021

Digital Object Identifier: 10.32513/tmj/19322008119

Subjects:
Primary: 30D35
Secondary: 39A10

Rights: Copyright © 2021 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 2 • June 2021
Back to Top